MathSciNet Relay Station
MathSciNet bibliographic data
MR1860918 65N06 (65N50)
Li, Zhilin; Ito, Kazufumi Maximum principle preserving schemes for interface problems with discontinuous coefficients. SIAM J. Sci. Comput. 23 (2001), no. 1, 339–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement